# SDR HEEA967409

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 214040011119
- Condition: Corroded
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS CORRODED.  (OUTPUT SHAFT SPLINES CORROSION PITTED OR FRETTING DUE TO TAIL ROTOR BLADE ASSEMBLY RETAINING NUT LOSING TORQUE.
